# SDR SWAA2022020767468

- Difficulty date: January 23, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 27,763 hours, 16,474 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; DOOR THRESHOLD HAS SURFACE CORROSION. / INSTALLED NEW AFT CARGO DOOR THRESHOLD LOWER WEB PER BOEING DWG. 146A8340.
